# SDR RRXA97303

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 564023519
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME INNER FLANGE CORRODED BEYOND LIMITATIONS IAW DC-8 SRM AT STA 1520 AND LONGERON 21R.  *S/D*  REMOVED AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER TO FRAME IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03766.
